my daughter has been on Quasense for 7 weeks now... she is having episodes of getting really dizzy and light headed and can't walk without assistance from time to time... could this be because of the birth control and hormones she is taking with this??? She is only 15...
If she is dizzy and light headed I suggest you get her seen by her doctor, if you haven't done so already.
This is a side effect. You can Change the time she takes her pills. To prevent her specific side effects you should let her take it during her last meal of the day. She can take it at any time as long as she takes it at the same time everyday. If she takes it at night this possibly could solve her problem. If not then see a doctor.
- Quasense Information for Consumers
- Quasense Information for Healthcare Professionals (includes dosage details)
- Side Effects of Quasense (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2010 • 1 answer
Posted 31 Dec 2012 • 2 answers
I have been taking Quasense for 3 months. During my last two weeks of active pills I have had heavy?
Posted 14 Jul 2013 • 1 answer
Posted 12 Oct 2013 • 1 answer
Posted 11 Dec 2016 • 0 answers